# SDR ASAA1159520

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 13,366 hours, 4,342 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 8243921003
- Part serial: 2007081120
- Condition: Failed
- Location: Cockpit
- Part time: 13,366 hours, 4,342 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION CONTROLLER PANEL DISPLAY BLANK ON PREFLIGHT.  REMOVED AND REPLACED CABIN PRESSURE SELECTOR PANEL PER MM 21 31 02 .  SYSTEM TESTS NORMAL REF MM 21 31 02 400 801.
